MathSciNet Relay Station
MathSciNet bibliographic data
MR2024572 93D10 (34K20 93C23)
De la Sen, M. On the asymptotic hyperstability of dynamic systems with point delays. IEEE Trans. Circuits Systems I Fund. Theory Appl. 50 (2003), no. 11, 1486–1488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement